# SDR 97ZZZM838

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN FRAME, RIGHT INBOARD LOWER FRAME 4 DAMAGED BOLT NO CRACK INDICATIONS.  REPLACED RT INBOARD LOWER FRAME 4 BOLT FOR FLT DECK FLOOR IAW BAE 146 MM.  (M)
